# SDR HALA20250404100

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 52,269 hours, 8,257 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 50,237 hours, 7,927 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #2 ENG ANNULUS FILLER AT POS 2, POS 10, POS 5 BROKEN SEAL . REPLACED ANNULUS FILLER AT POS 2, POS 10, POS 5 PER AMM 72-31-41-400-802-A
